# SDR P2EA99292

- Difficulty date: August 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N204AU
- Make and model: Boeing 737247
- Aircraft serial: 19603
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - SPAN WISE BEAM NR 1 CRACKED AT STRINGER 9C BL 0.  REPAIRED IAW COOPESA EO COO-3-57-520-99.  (M)
